Alert archive / Kansas / Special Weather Statements in 2016
Special Weather Statement, NWS Wichita, KS
NWS Wichita, KS issued this special weather statement at Oct 6, 2016, 6:39 PM CDT for Butler County, Cowley County, Greenwood County, Kansas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 6, 2016, 6:39 PM CDT (23:39 UTC)
- Expired
- Oct 6, 2016, 7:15 PM CDT
- In force
- 36 min
- Issued by
- NWS Wichita, KS
Counties Butler County, KS, Cowley County, KS, Greenwood County, KS
The radar
The Wichita radar (KICT), 57 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 11.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1009 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 748 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.8
The text
As transmitted.
871
WWUS83 KICT 062339
SPSICT
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
639 PM CDT THU OCT 6 2016
KSZ053-069-070-092>094-070015-
CHASE KS-ELK KS-GREENWOOD KS-SUMNER KS-BUTLER KS-COWLEY KS-
639 PM CDT THU OCT 6 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN CHASE COUNTY IN EAST CENTRAL KANSAS...
NORTHWESTERN ELK COUNTY IN SOUTHEASTERN KANSAS...
GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
EASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 715 PM CDT
* AT 637 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
SOUTH OF COTTONWOOD FALLS TO 5 MILES NORTHWEST OF RENFROW...AND
MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
EL DORADO...ARKANSAS CITY...WINFIELD...AUGUSTA...WELLINGTON...
ROSE HILL...EUREKA...DOUGLASS...CALDWELL...OXFORD...UDALL...LEON...
MADISON...BURDEN...SOUTH HAVEN...HAMILTON...ATLANTA...
GEUDA SPRINGS...LATHAM AND ROSALIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH
CENTRAL... SOUTHEASTERN AND EAST CENTRAL KANSAS.
LAT...LON 3748 9719 3748 9715 3752 9716 3835 9637
3817 9635 3817 9596 3805 9596 3700 9695
3700 9763
TIME...MOT...LOC 2339Z 291DEG 30KT 3823 9655 3699 9772
$$
MCGUIREWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this special weather statement went out at Oct 6, 6:36 PM CDT, 3 minutes earlier.
Area forecast discussion, Oct 6, 6:36 PM CDT, 3 minutes before
Area Forecast Discussion National Weather Service Wichita KS 636 PM CDT THU OCT 6 2016 .SHORT TERM...(This evening through Sunday night) Issued at 257 PM CDT Thu Oct 6 2016 Forecast highlights: Severe storms and heavy rain this afternoon- evening, much cooler Friday, quiet weather through Sunday, and periodic slight chances for showers/storms Sunday night through next week. Strong upper shortwave and associated strong cold front interacting with a very moist and strongly unstable airmass will support scattered to eventually widespread thunderstorms developing this afternoon-evening. The greatest threat area will be generally along/east of a line extending from Lincoln--Lyons-- Kingman--Harper, and generally along/west of the Flint Hills. Storms are expected to develop by 3-4pm on that western fringe, reaching Wichita metro around 5-6pm, and southeast Kansas by 7-9pm. Initial activity over central/south-central Kansas along/west of the Flint Hills will have the greatest severe potential, with strong instability and deep layer shear supporting a few supercells capable of very large hail, damaging winds and possibly a tornado or two. However, given strong cold frontal forcing, threat should transition to a squall line or line segments within the first 2-3 hours of initiation, with the primary threats then becoming straight-line winds and marginally severe hail, although given strong shear will likely still see embedded rotating updrafts and isolated occurrences of larger hail, along with the outside chance of an isolated tornado. Severe threat should wane even more by 9pm generally east/southeast of the Flint Hills given diurnal cooling and decreasing instability. However, given heavy rainfall that already fell over southeast Kansas this morning into the afternoon, additional heavy rainfall could aggravate ongoing flooding concerns over southeast Kansas. Will continue the flood watch over far southeast Kansas overnight. Otherwise, quiet and cooler weather expected this weekend, as high pressure settles south across Mid-America. Highs on Friday will only be in the 60s, with lows Friday night reach around 40 degrees. Consequently, cannot rule out out patchy frost for low- lying and sheltered area, but thinking coverage will be too sparse to include in forecast. .LONG TERM...(Monday through Thursday) Issued at 257 PM CDT Thu Oct 6 2016 A handful of ripples within the zonal flow aloft should support a periodic chances for showers/storms Sunday night/Monday, and again Tuesday night/Wednesday. Likely not looking at widespread activity, and lack of instability will likely preclude severe storms. Temperatures will be seasonal in the 70s, with overnight lows in the 40s and 50s this weekend into next week. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 636 PM CDT Thu Oct 6 2016 A few clusters/lines of thunderstorms will spread southeast of the Kansas Turnpike this evening, along/ahead of an advancing strong cold front. Thinking activity will spread east of the Wichita metro by 01z/8pm, likely not clearing Chanute until around 06z/1am. Additionally, may see scattered post-frontal showers develop across the area overnight, but nothing more than scattered showers. Strong/gusty northwest winds will spread southeast in wake of the cold front, along with a few hours of MVFR ceilings at Russell--Great Bend-- Salina. Winds will gradually slacken overnight, with sunny skies and modest north winds Friday. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 45 65 42 71 / 60 0 0 0 Hutchinson 42 64 40 71 / 10 0 0 0 Newton 43 63 41 70 / 40 0 0 0 ElDorado 44 64 41 71 / 80 0 0 0 Winfield-KWLD 47 65 41 71 / 80 10 0 0 Russell 37 65 39 73 / 10 0 0 0 Great Bend 37 66 39 73 / 0 0 0 0 Salina 41 65 39 72 / 10 0 0 0 McPherson 42 64 39 71 / 10 0 0 0 Coffeyville 50 66 41 73 / 80 20 0 0 Chanute 49 64 41 71 / 90 10 0 0 Iola 48 64 41 70 / 90 10 0 0 Parsons-KPPF 49 66 41 72 / 80 20 0 0 && .ICT Watches/Warnings/Advisories... Flood Watch until 5 AM CDT Friday for KSZ069>072-093>096-098>100. Wind Advisory until 9 PM CDT this evening for KSZ032-033-047>051- 067. && SHORT TERM...ADK LONG TERM...ADK AVIATION...ADK
Hazardous weather outlook, Oct 6, 6:12 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 612 PM CDT THU OCT 6 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-072315- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 612 PM CDT THU OCT 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS WILL CONTINUE TO AFFECT PARTS OF SOUTH CENTRAL AND SOUTHEAST KANSAS THIS EVENING. WHILE DAMAGING WINDS TO 70 MPH AND GOLF BALL SIZE HAIL WILL BE THE MAIN RISKS... TORNADOES WILL REMAIN POSSIBLE MAINLY EAST OF THE KANSAS TURNPIKE. FLOODING AND FLASH FLOODING WILL ALSO REMAIN A CONCERN TONIGHT EAST OF THE KANSAS TURNPIKE. A PERIOD OF STRONG AND GUSTY NORTHWEST WINDS WILL USHER IN MUCH COOLER AIR BEHIND A COLD FRONT THIS EVENING ACROSS CENTRAL KANSAS. PLEASE REFER TO THE WIND ADVISORY FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW SHOWERS AND THUNDERSTORMS COULD AFFECT FAR SOUTHEAST KANSAS INTO FRIDAY MORNING. CHANCES FOR SHOWERS AND THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT AND MONDAY...AND AGAIN TUESDAY NIGHT AND WEDNESDAY. WIDESPREAD ACTIVITY AND STRONG OR SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY STILL BE NEEDED THIS EVENING MAINLY ALONG AND EAST OF THE KANSAS TURNPIKE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, Oct 6, 5:50 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
550 PM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM TORNADO 1 N HUMBOLDT 37.83N 95.44W
10/06/2016 ALLEN KS LAW ENFORCEMENT
BRIEF TOUCHDOWN WITH TREE DAMAGE.
&&
BDKLocal storm report, Oct 6, 5:52 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
552 PM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM TSTM WND GST IOLA 37.93N 95.40W
10/06/2016 E70.00 MPH ALLEN KS LAW ENFORCEMENT
&&
BDKSpecial weather statement, Oct 6, 6:07 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
607 PM CDT THU OCT 6 2016
KSZ052-053-068-069-083-091-092-062330-
SEDGWICK KS-CHASE KS-HARVEY KS-HARPER KS-MARION KS-SUMNER KS-
BUTLER KS-
607 PM CDT THU OCT 6 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
CHASE COUNTY IN EAST CENTRAL KANSAS...
SOUTHEASTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN MARION COUNTY IN CENTRAL KANSAS...
SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
WESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 630 PM CDT
* AT 604 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
SOUTHEAST OF BURDICK TO NEAR MANCHESTER...AND MOVING NORTHEAST AT
45 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 55 MPH WILL BE
POSSIBLE WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
WICHITA...DERBY...EL DORADO...ANDOVER...HAYSVILLE...AUGUSTA...
WELLINGTON...PARK CITY...VALLEY CENTER...BEL AIRE...MULVANE...
GODDARD...ROSE HILL...MAIZE...CLEARWATER...BELLE PLAINE...
TOWANDA...CONWAY SPRINGS...PEABODY AND CALDWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH
CENTRAL... CENTRAL AND EAST CENTRAL KANSAS.
LAT...LON 3852 9680 3852 9636 3840 9636 3705 9748
3700 9812
TIME...MOT...LOC 2306Z 240DEG 41KT 3850 9680 3706 9804
MCGUIRELocal storm report, Oct 6, 6:10 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
610 PM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 4 W HUMBOLDT 37.81N 95.51W
10/06/2016 M1.50 INCH ALLEN KS TRAINED SPOTTER
0548 PM TORNADO 2 W HUMBOLDT 37.81N 95.47W
10/06/2016 ALLEN KS TRAINED SPOTTER
8 TREES KNOCKED DOWN. POWER LINES DOWN, AND POSSIBLE
MINOR STRUCTURAL DAMAGE TO A HOME.
&&
BDKLocal storm report, Oct 6, 6:27 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
627 PM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 2 W WHITEWATER 37.96N 97.18W
10/06/2016 M0.88 INCH HARVEY KS NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTS DIME TO NICKEL SIZED HAIL.
&&
VJPSpecial weather statement, Oct 6, 6:39 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
639 PM CDT THU OCT 6 2016
KSZ053-069-070-092>094-070015-
CHASE KS-ELK KS-GREENWOOD KS-SUMNER KS-BUTLER KS-COWLEY KS-
639 PM CDT THU OCT 6 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN CHASE COUNTY IN EAST CENTRAL KANSAS...
NORTHWESTERN ELK COUNTY IN SOUTHEASTERN KANSAS...
GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
EASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 715 PM CDT
* AT 637 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
SOUTH OF COTTONWOOD FALLS TO 5 MILES NORTHWEST OF RENFROW...AND
MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
EL DORADO...ARKANSAS CITY...WINFIELD...AUGUSTA...WELLINGTON...
ROSE HILL...EUREKA...DOUGLASS...CALDWELL...OXFORD...UDALL...LEON...
MADISON...BURDEN...SOUTH HAVEN...HAMILTON...ATLANTA...
GEUDA SPRINGS...LATHAM AND ROSALIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTH
CENTRAL... SOUTHEASTERN AND EAST CENTRAL KANSAS.
LAT...LON 3748 9719 3748 9715 3752 9716 3835 9637
3817 9635 3817 9596 3805 9596 3700 9695
3700 9763
TIME...MOT...LOC 2339Z 291DEG 30KT 3823 9655 3699 9772
MCGUIREThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 9:33 PM CDT | Special Weather Statement | ICT | Montgomery | 27 min |
| Oct 5, 9:56 PM CDT | Special Weather Statement | ICT | Wilson | 34 min |
| Oct 5, 10:40 PM CDT | Special Weather Statement | ICT | Elk | 35 min |
| Oct 5, 11:59 PM CDT | Special Weather Statement | ICT | Woodson | 31 min |
| Oct 6, 12:09 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 34 min |
| Oct 6, 12:17 AM CDT | Special Weather Statement | ICT | Sumner | 28 min |
| Oct 6, 1:38 AM CDT | Dense Fog Advisory | ICT | Barton, Ellsworth, Lincoln, Rice, Russell | 8 hr |
| Oct 6, 2:11 AM CDT | Special Weather Statement | ICT | Chautauqua, Elk | 49 min |
| Oct 6, 3:00 AM CDT | Special Weather Statement | ICT | Chautauqua, Cowley | 45 min |
| Oct 6, 3:39 AM CDT | Special Weather Statement | ICT | Labette, Montgomery | 66 min |
| Oct 6, 4:29 AM CDT | Areal Flood Warning | ICT | Chautauqua, Cowley, Elk, Labette, Montgomery, Neosho and 1 more | 32 hr |
| Oct 6, 7:22 AM CDT | Flash Flood Warning | ICT | Labette, Montgomery, Neosho, Wilson | 4 hr |
| Oct 6, 8:29 AM CDT | River Flood Warning | ICT | Labette, Neosho | 4 days |
| Oct 6, 10:49 AM CDT | Flood Watch | ICT | Allen, Butler, Chautauqua, Cowley, Elk, Greenwood and 5 more | 16 hr |
| Oct 6, 10:52 AM CDT | Flash Flood Warning | ICT | Labette, Montgomery, Neosho, Wilson | 6 hr |
| Oct 6, 11:16 AM CDT | Special Weather Statement | ICT | Labette | 29 min |
| Oct 6, 11:57 AM CDT | Tornado Warning | ICT | Labette | 18 min |
| Oct 6, 1:11 PM CDT | River Flood Warning | ICT | Cherokee, Labette | 5 days |
| Oct 6, 2:01 PM CDT | Special Weather Statement | ICT | Cowley | 29 min |
| Oct 6, 2:03 PM CDT | River Flood Warning | ICT | Montgomery | 39 hr |
| Oct 6, 2:08 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 67 min |
| Oct 6, 2:12 PM CDT | Tornado Warning | ICT | Cowley | 48 min |
| Oct 6, 2:28 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 24 min |
| Oct 6, 2:41 PM CDT | River Flood Warning | ICT | Allen | 48 hr |
| Oct 6, 2:41 PM CDT | River Flood Warning | ICT | Allen, Neosho | 66 hr |
| Oct 6, 2:41 PM CDT | River Flood Warning | ICT | Neosho | 3 days |
| Oct 6, 2:47 PM CDT | Tornado Warning | ICT | Cowley | 43 min |
| Oct 6, 3:08 PM CDT | Tornado Warning | ICT | Chautauqua, Cowley, Elk | 52 min |
| Oct 6, 3:18 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 57 min |
| Oct 6, 3:24 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 36 min |
| Oct 6, 3:29 PM CDT | Tornado Warning | ICT | Cowley | 46 min |
| Oct 6, 3:32 PM CDT | Special Weather Statement | ICT | Woodson | 28 min |
| Oct 6, 3:46 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 59 min |
| Oct 6, 4:10 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood, Wilson | 42 min |
| Oct 6, 4:17 PM CDT | Tornado Warning | ICT | Saline | 28 min |
| Oct 6, 4:23 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood | 67 min |
| Oct 6, 4:26 PM CDT | Special Weather Statement | ICT | Greenwood | 34 min |
| Oct 6, 4:41 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 49 min |
| Oct 6, 4:44 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 23 min |
| Oct 6, 5:10 PM CDT | Areal Flood Warning | ICT | Allen, Butler, Cowley, Elk, Greenwood, Neosho and 3 more | 18 hr |
| Oct 6, 5:15 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 45 min |
| Oct 6, 5:20 PM CDT | Special Weather Statement | ICT | Kingman | 25 min |
| Oct 6, 5:24 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood, Wilson, Woodson | 25 min |
| Oct 6, 5:27 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood | 40 min |
| Oct 6, 5:33 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 57 min |
| Oct 6, 5:38 PM CDT | Tornado Warning | ICT | Allen, Woodson | 52 min |
| Oct 6, 5:46 PM CDT | Flash Flood Warning | ICT | Allen, Butler, Elk, Greenwood, Neosho, Wilson and 1 more | 6 hr |
| Oct 6, 5:53 PM CDT | Wind Advisory | ICT | Barton, Chase, Ellsworth, Harper, Harvey, Kingman and 8 more | 3 hr |
| Oct 6, 6:07 PM CDT | Special Weather Statement | ICT | Chase, Sedgwick, Sumner | 23 min |
| Oct 6, 6:10 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 65 min |
| Oct 6, 6:14 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Harvey, Marion | 17 min |
| Oct 6, 6:19 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 13 min |
Nearby
Special Weather Statements in Kansas, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.